MathSciNet Relay Station
MathSciNet bibliographic data
MR2246352 (2007c:49047) 49N60 (49J10)
Fan, Xianling; Zhao, Dun Regularity of quasi-minimizers of integral functionals with discontinuous $p(x)$-growth conditions. Nonlinear Anal. 65 (2006), no. 8, 1521–1531.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement